EconPapers    
Economics at your fingertips  
 

On a Class of Multitime Evolution Equations with Nonlocal Initial Conditions

F. Zouyed, F. Rebbani and N. Boussetila

Abstract and Applied Analysis, 2007, vol. 2007, 1-26

Abstract:

The existence and uniqueness of the strong solution for a multitime evolution equation with nonlocal initial conditions are proved. The proof is essentially based on a priori estimates and on the density of the range of the operator generated by the considered problem.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/016938.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/016938.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:016938

DOI: 10.1155/2007/16938

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:016938